Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Had abortion recently. Getting cramping. Is this normal?

i recetly had an abortion on the 25th of january today i went back for my four week follow up and i to them i was having a brown discharge with a lil bit of cramping they told me that was prefectly normal escpailly with me starting the depo shot on the same day as the procdure. I just want to know if this is normal to happen after this procdure and when can i look for it to sstop and when can i get back to having sex?
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Mar 2013
Thanks for your query.
As you have already been for your follow up visit, you should be assured that the abortion was complete.
A little bit of cramping and brownish discharge might persist for upto 4 weeks, and yes, it is normal.
do not worry as long as the check up was fine.
It would be fine within 2 - 3 weeks, and once you resume your normal menstrual cycles.
Sexual activity is allowed within 4 - 6 weeks of an abortion, however make sure you stay protected so that you do not conceive again so soon after a procedure.
Take care.
Answered: Tue, 26 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor